# SDR DL757991098

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Inoperative
- Location: Battery Compt
- Component: 425404
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG RECEIVED.  REPLACED MAIN BATTERY AND BATTERY CHARGER.
